# SDR MWEA020128

- Difficulty date: February 14, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 47,812 hours, 32,273 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE CONTROL FAILED, SELECTED MANUAL.  PERFORMED BIT CHECKS ON BOTH CONTROLLERS, BOTH SHOWED CONTROLLER FAILURES.  CHECKED MANUAL OPS OF OUT FLOW VALVE, OPERATIONAL CHECKS GOOD.  DEFERRED BOTH AUTO PRESS CONTROL SYSTEMS PER MEL 21-24B.
